On the determinateness of bimatrix games

H.W. Norde, J.A.M. Potters

Research output: Contribution to journalArticleScientificpeer-review

200 Downloads (Pure)
Original languageEnglish
Pages (from-to)631-638
Number of pages8
JournalMathematics of Operations Research
Volume22
Publication statusPublished - 1997

Cite this

Norde, H.W. ; Potters, J.A.M. / On the determinateness of bimatrix games. In: Mathematics of Operations Research. 1997 ; Vol. 22. pp. 631-638.
@article{adb27ec07f524d4c928cca2d3b168d46,
title = "On the determinateness of bimatrix games",
author = "H.W. Norde and J.A.M. Potters",
note = "Pagination: 8",
year = "1997",
language = "English",
volume = "22",
pages = "631--638",
journal = "Mathematics of Operations Research",
issn = "0364-765X",
publisher = "INFORMS Inst.for Operations Res.and the Management Sciences",

}

On the determinateness of bimatrix games. / Norde, H.W.; Potters, J.A.M.

In: Mathematics of Operations Research, Vol. 22, 1997, p. 631-638.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the determinateness of bimatrix games

AU - Norde, H.W.

AU - Potters, J.A.M.

N1 - Pagination: 8

PY - 1997

Y1 - 1997

M3 - Article

VL - 22

SP - 631

EP - 638

JO - Mathematics of Operations Research

JF - Mathematics of Operations Research

SN - 0364-765X

ER -